# SDR ABXA040191

- Difficulty date: May 21, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47596
- Aircraft time: 57,553 hours, 53,853 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 4925721501
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD SPOILER TORSION BAR CAM OUTBOARD SUPPORT FITTING CRACKED AT TOP END.  REPLACED FITTING IAW DC-9 SRM.
